MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION STERLING; CATHETER, PERCUTANEOUS

BOSTON SCIENTIFIC CORPORATION STERLING; CATHETER, PERCUTANEOUS
Model Number 24716
Medical Device Problem Code Material Rupture (1546)
Health Effect - Clinical Codes Insufficient Information (4580); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/03/2021
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that balloon rupture occurred.A 2.5x220x150 (4f) sterling balloon catheter was advanced for dilatation, however; it was noted that the contrast was dripping at the end of the balloon when it was inflated as the balloon ruptured.The device was completely removed and no patient complications were reported.
 
Event or Problem Description
It was reported that balloon rupture occurred.A 2.5x220x150 (4f) sterling balloon catheter was advanced for dilatation, however; it was noted that the contrast was dripping at the end of the balloon when it was inflated as the balloon ruptured.The device was completely removed and no patient complications were reported.It was further reported that the procedure was completed with another of same device and the patient's status was good.

Brand Name
STERLING
Common Device Name
CATHETER, PERCUTANEOUS
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
two scimed place
maple grove MN 55311
MDR Report Key11520775
Report Number2134265-2021-03585
Device Sequence Number4049551
Product Code LIT
UDI-Device Identifier08714729860075
UDI-Public08714729860075
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K141112
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 04/01/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/10/2022
Device Model Number24716
Device Catalogue Number24716
Device Lot Number0025860715
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 03/04/2021
Supplement Date Received by Manufacturer03/18/2021
Initial Report FDA Received Date03/18/2021
Supplement Report FDA Received Date04/02/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1